I fell a few weeks ago and after terrible headaches had an MRI. MRI revealed a vertebral artery dissection and a 3" blood clot going from C2 to C6. I'm on Coumadin and still experiencing terrible headaches. My Neurologist said I should not lift any weights or strain myself in any way. I was wondering if using light weights and doing light aerobics would be okay? I am used to working out 5 days a week and performing at a pretty challenging pace. Now I've been allowed to only walk - no weights. I've managed to actually lose some weight, but worried it might be muscle - even though my scales show the same percentage of body fat. Any comments or suggestions would be greatly appreciated. ~Hazel~
Please note that this is a patient-to-patient forum only. Because your question has to do with a Neurological issue, we suggest you post your question in our free Neurology Forum, where Neurologists from the Cleveland Clinic will see it and reply.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.